# SDR DALA1034460997

- Difficulty date: November 25, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 50,190 hours, 36,890 cycles
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND FWD RED EMERGENCY PATH LIGHTING, FLOOD LIGHT INOPERATIVE.  MX FOUND CUT WIRE AND SPLICED IT IAW STANDARD WIRING PRACTICE, MM CHAP 20.  OPERATION OF LIGHT NOW CHECKS OK.
